# SDR 96ZZZX796

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N16460
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7335151
- Engine: Lyc IO360C1C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: SL75060
- Condition: Failed
- Location: Nr 3 Cyl Con Rod
- Part time: 472 hours
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

DURING THROTTLE MOVEMENT FORWARD TO FULL POWER, ENGINE ABRUPTYLY BEGAN TO RUN EXTREMELY ROUGH.  NO COMPRESSION ON ONE CYLINDER.  FOUND NR 3 CYLINDER CONNECTING ROD BROKEN NEAR CRANKSHAFT JOURNAL AREA.  ONE CONNECTING ROD BOLT INTACT, THE OTHER BROKEN.  EXTENSIVE DAMAGE TO LOWER CRANKCASE ABOVE OIL SUMP FROM CONTACT WITH CONNECTING ROD.
